# SDR 97ZZZX4386

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46MA
- Make and model: Beech 65-B80
- Aircraft serial: LD413
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Condition: Failed
- Location: Lt Eng Vac
- Part time: 1,145 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP FAILED UNDER NORMAL OPERATING CONDITIONS.  SUBMITTER STATED THIS PUMP HAD AN EXCEPTIONALLY LONG SERVICE LIFE.
